Über lineare Differenzen- und Differentialgleichungen

Oskar Perron

Mathematische Annalen (1909)

  • Volume: 66, page 446-487
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Perron, Oskar. "Über lineare Differenzen- und Differentialgleichungen." Mathematische Annalen 66 (1909): 446-487. <http://eudml.org/doc/158389>.

author = {Perron, Oskar},
journal = {Mathematische Annalen},
pages = {446-487},
title = {Über lineare Differenzen- und Differentialgleichungen},
url = {http://eudml.org/doc/158389},
volume = {66},
year = {1909},

AU - Perron, Oskar
TI - Über lineare Differenzen- und Differentialgleichungen
JO - Mathematische Annalen
PY - 1909
VL - 66
SP - 446
EP - 487
UR - http://eudml.org/doc/158389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.